# SDR A6WA2020040747256

- Difficulty date: April 3, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 40,663 hours, 38,506 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 32725706
- Part serial: 9633
- Condition: Broken
- Location: Thrust Reverser
- Part time: 35,443 hours, 33,657 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED RT.REV UNLOCK CAUTION MESSAGE DURING CLIMBOUT, C/W'D QRH & SELECTED EMER STOW SWITCH, MESSAGE REMAINED, ALSO HAD AMBER REV ICON IN N1 GAUGE.    M/C DID AIR RETURN TO IAD PER QRH, CREW DID NOT DECLARE AN EMERGENCY.  "AIRCRAFT REMOVED FROM SERVICE"  FOUND ANTI ROTATION TANG OF RH BOTTOM INNER BALLSCRE ACTUATOR BROKEN.  R/R BPTTPM INNER BALLSCREW ACTUATOR IAW AMM 78-32-01, OPS CHECK GOOD.  RERIGGED RH BOTTOM OUTER TOP OUTTER BALLSCREW ACTUATORS IAW 78-32-01,  OPS CHECK GOOD. REMOVED PLACARD REMOVED FROM MEL. S/N OFF 9633 S/N ON
